MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. INQUIRY¿ LUMA-CATH¿STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. INQUIRY¿ LUMA-CATH¿STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81918
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the premature ventricular contraction procedure, when attempting to locate an electrode in the coronary sinus, it was noted that damage was found on the distal end of the electrode.A crack was found on the mobile electrode deflection point.The catheter was exchanged and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One decapolar, inquiry luma-cath diagnostic catheter was received for evaluation.The catheter shaft was bent and the shaft material was twisted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the bend and twisted shaft material remains unknown.

Brand Name
INQUIRY¿ LUMA-CATH¿STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15476504
Report Number2030404-2022-00060
Device Sequence Number6020268
Product Code DRF
UDI-Device Identifier05414734306201
UDI-Public05414734306201
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K991878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberIBI-81918
Device Catalogue NumberIBI-81918
Device Lot Number7544924
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer10/20/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown